Nonparametric estimation of distributional policy effects


Rothe, Christoph



DOI: https://doi.org/10.1016/j.jeconom.2009.09.001
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: http://wwwdocs.fce.unsw.edu.au/economics/news/Visi...
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: Journal of Econometrics
Volume: 155
Issue number: 1
Page range: 56-70
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4076
Publication language: English
Institution: Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
School of Law and Economics > Statistik (Rothe 2017-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Rothe, Christoph (2010) Nonparametric estimation of distributional policy effects. Journal of Econometrics Amsterdam [u.a.] 155 1 56-70 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item